# SDR C2XA04SH376

- Difficulty date: June 19, 2004
- Submitted: June 20, 2004
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 11,624 hours, 8,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV-DURINC CHECK THE NR 6 AISLE PROXIMITY STRIP WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP IAW EMB 145 AMM 33-50-08, THE ENSUING OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
